# SDR 08FDEA03581

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 83,475 hours, 33,721 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142109
- Part serial: 110
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANTI-SKID FAIL ALERT ON SHORT FINAL WENT AROUND RAN RED TABS WHICH HAD US DO ANTI-SKID TEST, ALERT WENT OUT.  ALERT REAPPEARED ON NEXT GEAR EXTENSION.  A/C C/W GO AROUND AND LANDED WITHOUT INCIDENT.  T/S ANTI SKID FAULT CODES PER FIM 32-45-20. REMOVED AND REPLACED ANTISKID CONTROL UNIT PER MM 32-45-01-5. ALL TESTS PASSED. ACFT OK FOR SERVICE.
